# SDR USAA980480

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Part time: 43,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING METROJET CONVERSION VISUAL INSPECTION VERIFIED WITH EDDY CURRENT, FOUND A 1.25 INCH CRACK STATION 787 STRINGER 18L ON SKIN.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
